Jñānābha‎, Vol. 51 (1) (2021), (239-244)

SUCCESSIVE INTEGRATION OF CERTAIN MATHEMATICAL FUNCTIONS USING HYPERGEOMETRIC APPROACH


By

Tafaz ul Rahman Shah* , M. I. Qureshi and Javid Majid

Department of Applied Sciences and Humanities

Faculty of Engineering and Technology

Jamia Millia Islamia (A Central University), New Delhi -110025, India.

Email: miqureshi_delhi@yahoo.co.in; javidmajid375@gmail.com

*Corresponding author: tafazuldiv@gmail.com

(Received : January 31, 2021 ; Revised in final form : June 29, 2021)


Abstract

In this article, we obtain successive integration of some typical mathematical functions like:

by using the approach of the hypergeometric functions as the successive integration of these functions can not be performed by any other mathematical technique.


2010 Mathematics Subject Classifications: 33C05, 33B10, 28A25.

Keywords and phrases: Generalized hypergeometric function, Pochhammer symbol, Successive integration.


[Download full paper]